MathSciNet Relay Station
MathSciNet bibliographic data
MR896029 60B15 (60F05)
Mukherjea, Arunava Convergence in distribution of products of random matrices: a semigroup approach. Trans. Amer. Math. Soc. 303 (1987), no. 1, 395–411.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement